| Catalog Number |
02.12.0512FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 11 months after the primary, the patient came in reporting instability due to laxity and the cause of the laxity is unknown.The surgeon revised the insert (12 to 17 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 14 september 2023: lot 2106584: (b)(4) items manufactured and released on 02-sep-2021.Expiration date: 2026-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.